Seroxat ( paroxetine)

Hello all, 27 years old man. My doctor adviced me to take Seroxat 20 mg ( Paroxetine) for anxiety. 4 years ago i was on seroxat 10 mg for few months but after my anxiety gone i stoped take it dont remember any side effects except hard to reach orgasm, But 5 days ago i started take 5 mg. first 3 days i only felt a bit more alert and energy, wet cold hands feet. but today i feel like i have fever, my body and especially face tingling alittle and feeling hot even though i checked many times my temperature and was 37C!( 98.6 F) my hands all day feel cold, and plus muscle in my back shoulder like moving/ vibrate from time to time ( tremors i think ). My question is; this hot feeling in my body ( flue like symptoms) is it normal side effect of seroxat, will it go with time or i should stop take it? sorry for bad english :(

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

5 Replies

oldestnewest
  • I'm sorry I can't comment on this medication as haven't been on it. I hope you hear from others who can help/advise.

  • No problem thank you so much :)

  • There's usually a leaflet (that piece of paper with all the medication info) in the box of meds ~ you know that piece of paper which we all usually throw away? ❤️️

    It will tell you the side effects of the Seroxat ~ perhaps look up online the "patient leaflet for seroxat"..?

    I know that I'm allergic to Seroxat/Paroxetine ~ it may be that you are too..? I don't know, I'm not a doctor. However, if in doubt, please contact your doctor and discuss how you are feeling on the 20mg dose..? 😟❤️️

    I do hope you feel better soon! All best wishes, Barbara xx

  • I would not look up anything!! It might make you worse.. contact your doctor just let them know

  • Thanks for reply everbody :) I contacted my doctor and she said probably common cold ( hot body, sore throat)+ usual side effect of paroxetine ( tingling, tremors..)

    How lucky i am!! beatiful side effect of seroxat + common cold! Amazing :(

You may also like...